Advertisement

Journal of Mathematical Sciences

, Volume 97, Issue 4, pp 4390–4390 | Cite as

Letter to the editor

  • G. A. Seregin
Article
  • 27 Downloads

References

  1. 1.
    G. A. Seregin, “Uniqueness of solutions to some variational problems of the phase equilibrium theory in solid bodies,”Probl. Mat. Anal.,15, 220–240 (1995).MATHGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • G. A. Seregin

There are no affiliations available

Personalised recommendations